# SDR AALA20100329MIA01

- Difficulty date: March 29, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 27,498 hours, 4,347 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED DURING CLIMBOUT GOT LEADING EDGE SLAT ASYMMETRY EICAS MESSAGE AND WARNING LIGHT ILLUMINATED.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 9 SLAT SENSOR LOCATION R023.  SYSTEM GROUND CHECK NORMAL OPERATION.
